Journal article icon

Journal article

Hilbert scheme of points on cyclic quotient singularities of type (p, 1)

Abstract:
In this note we investigate the generating series of the Euler characteristics of the Hilbert scheme of points on cyclic quotient singularities of type (p, 1). We link the appearing combinatorics to p-fountains, a generalization of the notion of fountain of coins. We obtain a representation of the generating series as a coefficient of a two variable generating series.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s10998-016-0146-z

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Department:
Unknown
Role:
Author
Publisher:
Springer Nature
Journal:
Periodica Mathematica Hungarica More from this journal
Volume:
73
Issue:
1
Pages:
93-99
Publication date:
2016-06-08
Acceptance date:
2016-05-02
DOI:
EISSN:
1588-2829
ISSN:
0031-5303
Keywords:
Pubs id:
pubs:974412
UUID:
uuid:6831cc78-fba4-4e8e-9c55-d66c3bd686e6
Local pid:
pubs:974412
Source identifiers:
974412
Deposit date:
2019-04-04

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP